# SDR AALA201510199012

- Difficulty date: October 9, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 36,427 hours, 8,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N160244
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON AFT CARGO COMPARTMENT FWD LOWER SUPPORT ANGLE AT BS 1200 & LBL 15.  REPLACED ANGLE IAW SRM 53-00-53-1A-1 DET V & SRM 51-40-02.
